Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Smooth $ T\sp n$-valued cocycles for ergodic diffeomorphisms

Author: Jane M. Hawkins
Journal: Proc. Amer. Math. Soc. 93 (1985), 307-311
MSC: Primary 58F11; Secondary 28D99
MathSciNet review: 770542
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ f$ is any conservative, ergodic diffeomorphism of a smooth, connected, paracompact manifold, then in the set of smooth $ {T^n}$-valued cocycles on $ X$ for the $ {\mathbf{Z}}$-action determined by $ f$, there is a residual set which give ergodic skew product extensions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F11, 28D99

Retrieve articles in all journals with MSC: 58F11, 28D99

Additional Information

Keywords: Ergodic diffeomorphisms, skew products, smooth cocycles
Article copyright: © Copyright 1985 American Mathematical Society